# SDR ASAA2022081639539

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 51,050 hours, 15,152 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010301
- Part serial: 005987
- Condition: Faulty
- Location: Flight Compartme
- Part time: 51,051 hours, 15,152 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FMS L6 KEY REQUIRES UNUSUAL AMOUNT OF FORCE TO WORK PROPERLY . GROUNDED - YES. REMOVED & REPLACED FMC CDU. ALL TESTS PASS. REF B737-800 AMM 34-61-01.
